On the distribution of cash flows using esscher transforms

Record image
Collection: Articles
Title: On the distribution of cash flows using esscher transforms / D. Vyncke, ...[et al]
Notes: In the present article it is shown how upper and lower bounds in convex order can be obtained when we use these types of models to describe the stochastic accumulation factors gor a given cash flow.
Related records: En: The Journal of risk and insurance. - Orlando. - Volume 70, number 3, September 2003 ; p. 563-575
Materia / lugar / evento: Cash-flow Métodos actuariales Política de precios
Other authors: Vyncke, David
Secondary titles: Título: The Journal of risk and insurance
Other categories: 937.411
Rights: In Copyright (InC): http://rightsstatements.org/vocab/InC/1.0/
See issue detail